# SDR CA120423011

- Difficulty date: April 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 6300 · Main Rotor Drive System
- Part: Cover
- Part number: 206033408003
- Condition: Mismanufactured
- Location: Main Rotor Drive
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) NEW DRIVE SHAFT COVER MANUFACTURED INCORRECTLY. CAM LOCK DOUBLERS INSTALLED 1.6" TOO FAR FORWARD.  THIS RESULTS IN THE DRIVE SHAFT COVER NOT IN ALIGNMENT, LINING UP WITH THE CLIPS ON THE TAIL BOOM.  PART RETURNED TO MFG FOR WARRANTY.
